Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Absorbing boundary conditions for the discretization schemes of the one-dimensional wave equation


Author: Laurence Halpern
Journal: Math. Comp. 38 (1982), 415-429
MSC: Primary 65M05
MathSciNet review: 645659
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: When computing a partial differential equation, it is often necessary to introduce artificial boundaries. Here we explain a systematic method to obtain boundary conditions for the wave equation in one dimension, fitting to the discretization scheme and stable. Moreover, we give error estimates on the reflected part.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65M05

Retrieve articles in all journals with MSC: 65M05


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1982-0645659-6
PII: S 0025-5718(1982)0645659-6
Article copyright: © Copyright 1982 American Mathematical Society